MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 10 ML BD¿ PRE-FILLED NORMAL SALINE SYRINGE, IN 10 ML SYRINGE; PREFILLED SALINE FLUSH SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS 10 ML BD¿ PRE-FILLED NORMAL SALINE SYRINGE, IN 10 ML SYRINGE; PREFILLED SALINE FLUSH SYRINGE
Catalog Number 306500
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the 10 ml bd¿ pre-filled normal saline syringe, in 10 ml syringe there was an issue with leakage.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
A device history record review did not find any deviations, non-conformances, or out of specification conditions during the production of lot number 807911a.As samples were unavailable for return, one-hundred and twenty retained samples of the same lot number were obtained from the manufacturing facility for investigation.Through visual inspection of the retained samples, no signs of leakage were observed.Based on the investigation results, a definite cause for the reported incident could not be determined.As this is the first occurrence for this defect on lot number 807911a, corrective action has not been determined necessary at this time.Complaints received for this device and defect will be monitored by our quality team for signs of emerging trends.The risk management documents, fran-pfmea-o3 rev 07 includes the failure mode for leakage.The existing conditions, controls, hazards, and ratings do not require updates at this time.There were no returned samples or photos to evaluate.Root cause could not be determined from the customer verbatim.
 
Event or Problem Description
It was reported with the use of the 10 ml bd pre-filled normal saline syringe, in 10 ml syringe there was an issue with leakage.There was no report of injury or medical intervention.

Brand Name
10 ML BD¿ PRE-FILLED NORMAL SALINE SYRINGE, IN 10 ML SYRINGE
Common Device Name
PREFILLED SALINE FLUSH SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
9630 south 54th street
franklin WI 53132
MDR Report Key7931173
Report Number2134319-2018-00115
Device Sequence Number1499921
Product Code FOZ
UDI-Device Identifier30382903065005
UDI-Public30382903065005
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K011982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/19/2021
Device Catalogue Number306500
Device Lot Number807911A
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;